Header

UZH-Logo

Maintenance Infos

Multivariate approximation in total variation using local dependence


Barbour, AD; Xia, A (2019). Multivariate approximation in total variation using local dependence. Electronic Journal of Probability, 24:1-35.

Statistics

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Statistics, Probability and Uncertainty, Statistics and Probability
Language:English
Date:1 January 2019
Deposited On:07 Feb 2020 10:14
Last Modified:07 Feb 2020 10:14
Publisher:Institute of Mathematical Statistics
ISSN:1083-6489
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/19-ejp284

Download

Full text not available from this repository.
View at publisher

Get full-text in a library